# SDR CA001110032

- Difficulty date: November 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Failed
- Location: Warning System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) APR INOP CAUTION MESSAGE ON TAKEOFF ROLL, ABORTED TAKEOFF. REMOVED AND REPLACED APR ARM RELAY (K1KL) IN JB-5. OPS CHECKED, SYSTEM NORMAL.
